# SDR PLG2196E1

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 2612 · Fire Detection
- Part: Fire Control Box
- Part number: 72PEF910129
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4304 - AFTER DEPARTURE, RIGHT ENGINE FIRE WARNING CAME ON INTERMITTENTLY.  THE AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED PROBLEM TO BE INDICATION ONLY.  THE RIGHT FIRE DETECT CONTROL BOX REMOVED AND REPLACED FOR TROUBLESHOOTING.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF FIRE DETECT SYSTEM.  NO FAULT FOUND.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
